MathSciNet Relay Station
MathSciNet bibliographic data
MR2136998 65N30 (35C20 35J25 65N22)
Bebendorf, Mario Efficient inversion of the Galerkin matrix of general second-order elliptic operators with nonsmooth coefficients. Math. Comp. 74 (2005), no. 251, 1179–1199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement